Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A learning theorem for linear operators


Author: Jan Mycielski
Journal: Proc. Amer. Math. Soc. 103 (1988), 547-550
MSC: Primary 41A99; Secondary 92A09
MathSciNet review: 943082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a convergence theorem in linear dynamic approximation theory which yields estimates of certain series of errors.


References [Enhancements On Off] (What's this?)

  • [1] A. Gersho, Automatic equalization technique for multilevel pulse transmissions, Bell Telephone Laboratories Technical Memorandum, MM 65-1381-13, December 1965.
  • [2] -, Adaptive equalization of highly dispersive channels for data transmission. I, Bell Telephone Laboratories Technical Memorandum, MM 68-1386-3, April 1968.
  • [3] R. W. Lucky, Automatic equalization for digital communication, Bell System Tech. J. 44 (1965), 547–588. MR 0176852
  • [4] -, Techniques for adaptive equalizations for digital communication systems, Bell System Tech. J. 45 (1966), 255-286.
  • [5] Jan Mycielski, Can mathematics explain natural intelligence?, Phys. D 22 (1986), no. 1-3, 366–375. Evolution, games and learning (Los Alamos, N.M., 1985). MR 878172, 10.1016/0167-2789(86)90307-3
  • [6] Jan Mycielski and S. Świerczkowski, A model of the neocortex, Adv. in Appl. Math. 9 (1988), no. 4, 465–480. MR 968679, 10.1016/0196-8858(88)90024-3
  • [7] R. S. Sutton, Learning to predict by the method of temporal differences, Technical Report TR87509.1, GTE Laboratories Inc., Waltham, Mass., 1987.
  • [8] B. Widrow and S. D. Stearns, Adaptive signal processing, Prentice-Hall, Englewood Cliffs, N. J., 1985.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A99, 92A09

Retrieve articles in all journals with MSC: 41A99, 92A09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943082-5
Article copyright: © Copyright 1988 American Mathematical Society